RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 3, Pages 458–467 (Mi mz757)  

Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables

V. V. Filippov

M. V. Lomonosov Moscow State University

Abstract: The paper points to the fact that properties of optimal solutions can be studied, bypassing the Cauchy problem theory for the equation of optimal control synthesis.

DOI: https://doi.org/10.4213/mzm757

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:3, 413–421

Bibliographic databases:

UDC: 517.911
Received: 17.02.2000
Revised: 28.09.2000

Citation: V. V. Filippov, “Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables”, Mat. Zametki, 70:3 (2001), 458–467; Math. Notes, 70:3 (2001), 413–421

Citation in format AMSBIB
\Bibitem{Fil01}
\by V.~V.~Filippov
\paper Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 3
\pages 458--467
\mathnet{http://mi.mathnet.ru/mz757}
\crossref{https://doi.org/10.4213/mzm757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882255}
\zmath{https://zbmath.org/?q=an:1099.49502}
\elib{https://elibrary.ru/item.asp?id=13385905}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 3
\pages 413--421
\crossref{https://doi.org/10.1023/A:1012308214944}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172164200013}


Linking options:
  • http://mi.mathnet.ru/eng/mz757
  • https://doi.org/10.4213/mzm757
  • http://mi.mathnet.ru/eng/mz/v70/i3/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:103
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020